Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

5 Publikationen

2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2912351
Intrinsic scaling properties for nonlocal operators
Kaßmann M, Mimica A (2017)
JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY 19(4): 983-1011.
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2717681
Integro-Differential Equations with Nonlinear Directional Dependence
Kaßmann M, Rang M, Schwab RW (2014)
Indiana University Mathematics Journal 63(5): 1467-1498.
PUB | WoS
 
2013 | Bielefelder E-Dissertation | PUB-ID: 2610415
Regularity results for nonlocal fully nonlinear elliptic equations
Rang M (2013)
Bielefeld: Universitätsbibliothek.
PUB | PDF
 
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1929301
Jump processes, L-harmonic functions, continuity estimates and the Feller property
Husseini R, Kaßmann M (2009)
ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES 45(4): 1099-1115.
PUB | DOI | WoS
 
1993 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1646827
STOCHASTIC DYNAMIC ASPECTS OF NEURONAL-ACTIVITY
Blanchard P, COMBE P, NENCKA H, RODRIGUEZ R (1993)
JOURNAL OF MATHEMATICAL BIOLOGY 31(2): 189-198.
PUB | WoS | PubMed | Europe PMC
 

Filter und Suchbegriffe

keyword="jump processes"

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung